# SDR YENA2025041100392

- Difficulty date: April 6, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 78,337 hours, 28,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#460, FLL-BDL. 'EMERGENCY EXIT LIGHTS DID NOT TURN ON FOR LANDING OVER L1 & R1 DOORS; REPLACED FWD CABIN EPSU (10WL)IAW AMM 33-51-38-400-001-A , OPS CHECKS NORMAL, MCC NOTIFIED.'
